MathSciNet Relay Station
MathSciNet bibliographic data
MR1161178 (93d:05145) 05C85 (68Q25 68R10)
Sankaranarayana, Ramesh S.; Stewart, Lorna K. Complexity results for well-covered graphs. Networks 22 (1992), no. 3, 247–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement